MAUDE Adverse Event Report: BENCHMARK ZOOM LATITUDE; EXTERNAL PROGRAMMER

BENCHMARK ZOOM LATITUDE; EXTERNAL PROGRAMMER
Model Number 3120
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.Product not yet returned for analysis.
 
Event or Problem Description
It was reported that 3120 programmer blew up when attempting to turn on.Furthermore the programmer will be replaced and returned for repair/analysis.No patient involvement was reported.

Brand Name
ZOOM LATITUDE
Common Device Name
EXTERNAL PROGRAMMER
Manufacturer (Section D)
BENCHMARK
4065 theurer boulevard
winona MN 55987
MDR Report Key12481613
Report Number2124215-2021-24274
Device Sequence Number11984846
Product Code LWS
UDI-Device Identifier00802526564703
UDI-Public00802526564703
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P910077/S046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3120
Device Catalogue Number3120
Device Lot Number075940
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2021
Initial Report FDA Received Date09/16/2021
Patient Sequence Number1